# SDR DL76L081368

- Difficulty date: October 16, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 56,209 hours, 8,240 cycles
- Engine: Pwa PW4060
- Engine time: 19,198 hours, 3,001 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER LT ENG START AND APU SHUTDOWN LEFT GEN OFF LIGHT WITH LT ISOLATION BUSS TIE LIGHT.  RAN ENG CYCLED POWER FOR LT ENG AND APU SEVERAL TIMES WITH LOAD ON GENERATORS.  PERFORMED BITE AND BPCU HAD PILOT DUPLICATE POWER TRANSFER.  WHEN PROBLEM OCCURRED NO FAULTS NOTED.  LT GEN AND APU AND A/C POWER OPS CHEC K NORMAL AS PER AMM.
